Vol. 2, No. 2, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
$G$-symmetric monoidal categories of modules over equivariant commutative ring spectra
237–286

Andrew J. Blumberg and Michael A. Hill

Statistics of $K$-groups modulo $p$ for the ring of integers of a varying quadratic number field
287–307

Bruce W. Jordan, Zev Klagsbrun, Bjorn Poonen, Christopher Skinner and Yevgeny Zaytman

On $p$-adic vanishing cycles of log smooth families
309–335

Shuji Saito and Kanetomo Sato

Tame multiplicity and conductor for local Galois representations
337–357

Colin J. Bushnell and Guy Henniart

Nilpotence theorems via homological residue fields
359–378

Paul Balmer

Finite-dimensional reduction of a supercritical exponent equation
379–397

Mohamed Ben Ayed

Potentially good reduction loci of Shimura varieties
399–454

Naoki Imai and Yoichi Mieda